Oana Olteanu
Oana Olteanu
Verified email at upb.ro
Title
Cited by
Cited by
Year
Arithmetical rank of lexsegment edge ideals
V Ene, O Olteanu, N Terai
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2010
152010
Powers of edge ideals
C Ferrò, M Murgia, O Olteanu
arXiv preprint arXiv:1111.6157, 2011
72011
Gotzmann lexsegment ideals
A Olteanu, O Olteanu, L Sorrenti
arXiv preprint arXiv:0811.4666, 2008
62008
The monomial ideal of independent sets associated to a graph
O Olteanu
The 24th National School on Algebra, 111-123, 2016
42016
On the alexander dual of path ideals of cycle posets
A Olteanu, O Olteanu
Mathematica Slovaca 68 (2), 319-330, 2018
2018
The square of the line graph and path ideals
A Olteanu, O Olteanu
Mathematical Communications 22 (2), 235-249, 2017
2017
Classes of sequentially Cohen-Macaulay squarefree monomial ideals
O Olteanu
Algebra Colloquium 21 (04), 575-590, 2014
2014
Invariants of some classes of monomial ideals
O Olteanu
arXiv preprint arXiv:1109.2463, 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–8